Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Toward a Comprehensive Theory for Stability Regions of a Class of Nonlinear Discrete Dynamical Systems

Full text
Dias, Elaine Santos [1, 2] ; Costa Alberto, Luis Fernando [1] ; Amaral, Fabiolo Moraes [3] ; Chiang, Hsiao-Dong [4]
Total Authors: 4
[1] Univ Sao Paulo, Sao Carlos Sch Engn, Dept Elect & Comp Engn, BR-13566590 Sao Paulo - Brazil
[2] UFSB Fed Univ Southern Bahia, BR-45613204 Porto Seguro - Brazil
[3] IFBA Fed Inst Educ Bahia, BR-40301015 Salvador, BA - Brazil
[4] Cornell Univ, Sch Elect & Comp Engn, Ithaca, NY 14853 - USA
Total Affiliations: 4
Document type: Journal article
Source: IEEE Transactions on Automatic Control; v. 66, n. 9, p. 4371-4377, SEP 2021.
Web of Science Citations: 0

A comprehensive theory for the stability boundaries and the stability regions of a general class of nonlinear discrete dynamical systems is developed in this article. This general class of systems is modeled by diffeomorphisms and admits as limit sets only fixed points and periodic orbits. Topological and dynamical characterizations of stability boundaries are developed. Necessary and sufficient conditions for fixed points and periodic orbits to lie on the stability boundary are derived. Numerical examples, including applications to associative neural networks illustrating the theoretical developments, are presented. (AU)

FAPESP's process: 14/14141-8 - Study of the stability region of discrete dynamical systems
Grantee:Elaine Santos Dias
Support type: Scholarships in Brazil - Master
FAPESP's process: 14/50851-0 - INCT 2014: National Institute of Science and Technology for Cooperative Autonomous Systems Applied in Security and Environment
Grantee:Marco Henrique Terra
Support type: Research Projects - Thematic Grants